# SDR SWAA2021122243472

- Difficulty date: November 13, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737
- Aircraft serial: 30644
- Aircraft time: 54,597 hours, 36,232 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: CRACK INSPAR RIB LOCATED STAB STA 120.30 AND 18 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER ; 2021-520257 / [01] TOOL USED : EDDY CURRENT TOOL; P/N: NORTEC 500D; S/N: N500X12101V022233; DUE DATE: 02 JUN 22.; [02] REPAIRED INSPAR RIB LOCATED STAB STA 120.30 AND 18 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER.IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4.; [03] CERTIFIED STEP 2; COMPLETED. ITEM RII
